# SDR SWAA2025072285621

- Difficulty date: June 25, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 69,688 hours, 41,502 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL - PLATE ACCESS PANEL 343AT AT RT HORIZONTAL STAB.  REPLACED SEAL - PLATE ACCESS PANEL 343AT AT RT HORIZONTAL STAB IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.AND DWG 186A3101 SHEET 13 REV.C. LENGTH OF CRACK IS L:0.554.
